| Model Number |
UM-S20-20R |
| Medical Device Problem Code |
Stretched (1601)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Event or Problem Description
It was reported that while opening the box, the subject device had its transparent part longer than usual.The intended procedure was ultrasound endoscopic.The same equipment was used to finish the procedure.There were no reports of patient harm.
Additional Manufacturer Narrative
A review of the device history record found no deviations that could have caused or contributed to the reported issue.The device was returned to olympus for inspection and the reported failure "insertion tip is long" was not confirmed.A root cause could not be identified.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description